# SDR A6WA202112238041

- Difficulty date: December 23, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,961 hours, 38,675 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Part number: 60023070
- Part serial: NSN
- Condition: Gouged
- Location: Rh Horizontal St
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND SCRATCH DAMAGE ON R/H HORIZONTAL STABILIZER ATTACHMENT VISOR  SUPPORT ANGLE AT RBL 6. DIMENSIONS OF SCRATCH ARE: .900"L X 0.600"W X 0.002"D.  ************AIRCRAFT REMOVED FROM SERVICE*************************  BLENDED DAMAGED AREA TO A SMOOTH CONTOUR. DIMENSIONS AFTER BLEND ARE: .900"L X  .600"W X .002"D. REMAINING MATERIAL THICKNESS OF .061". ORIGINAL THICKNESS OF .063". HFEC INSPECTION PERFORMED WITH NO INDICATIONS. RESTORED PROTECTIVE FINISH. ALL WORK PERFORMED WITHIN ALLOWABLE LIMITS IAW ASAP EA #AWAC-CRJ253-01765 REV IR DATED 12/03/2021. WORK COMPLETED ON AERSALE WO #003486 CARD #20450 AT AERSALE CRS #4AER685B. N435AW TT:39,961 TC:38,675.
